Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Having red lines in throat and tip of tongue is dry. What could be the reason?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2005
Answered : 1108 Questions
Hi I'm 43 yrs old female. I have small red hair lines in my throat they come and go. and sometimes the tip of my tounge is dry. Now and then a slight pepper feeling in mouth. But no pain or fever. Then some days nothing at all, but today Im experiencing these symptoms and I noticed a slight asthmatic feeling but then it goes away.
Posted Sat, 30 Nov 2013 in Ear, Nose and Throat Problems
Answered by Dr. Abhishek Sharma 6 hours later
Brief Answer: get ENT consultation Detailed Answer: Hello mam, You have irritation in throat. There can be 2 reasons for that-- 1.Nasal cause like nasal discharge, allergy etc. Because of which there is dripping of nose at back in throat and then you develop irritation in throat. 2.the other cause could be reflux from stomach which irritates the throat. You may require antacid and antireflux medicine and if its nasal cause then antibiotic and decongestants. You need to consult ENT specialist and get examined. In doubt do reply.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor